# SDR DALA2022041902734

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 5,801 hours, 2,617 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Repair
- Condition: Restricted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 598701-14 SECTION I ACCOMPLISHED DURING C CHECK IN MSP.FOLL OW ON ACTION IS REQUIRED. ERA 598701-14AD SECTION I REPAIR IS TIME LIMITED TO 8500 FH. ERA SECTION II WILL TRACK THIS TIME RESTRICTION.ERA REVISION IS RE QUIRED FOR AIRCRAFT TO FLY BEYOND THIS LIMIT. ASSOCIATED AA 5327-01014 ADDED FOR AC 8114. (LP#2201705)
